Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 717269, 12 pages
http://dx.doi.org/10.1155/2014/717269
Research Article

On the Expected Discounted Penalty Function for the Classical Risk Model with Potentially Delayed Claims and Random Incomes

1College of Business Administration, Hunan University, Changsha 410082, China
2College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China
3School of Mathematical Sciences, Nankai University, Tianjin 300071, China

Received 19 December 2013; Accepted 17 January 2014; Published 5 March 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Huiming Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Waters and A. Papatriandafylou, “Ruin probabilities allowing for delay in claims settlement,” Insurance, vol. 4, no. 2, pp. 113–122, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. U. Gerber, “Mathematical fun with the compound Poisson process,” ASTIN Bulletin, vol. 18, no. 2, pp. 161–168, 1988. View at Publisher · View at Google Scholar
  3. E. S. Shiu, “The probability of eventual ruin in a compound binomial model,” ASTIN Bulletin, vol. 19, no. 2, pp. 179–190, 1989. View at Publisher · View at Google Scholar
  4. D. C. M. Dickson, “Some comments on the compound binomial model,” ASTIN Bulletin, vol. 24, no. 1, pp. 33–45, 1994. View at Publisher · View at Google Scholar
  5. G. E. Willmot, “Ruin probabilities in the compound binomial model,” Insurance, vol. 12, no. 2, pp. 133–142, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. S. Ambagaspitiya, “On the distribution of a sum of correlated aggregate claims,” Insurance, vol. 23, no. 1, pp. 15–19, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. R. S. Ambagaspitiya, “On the distributions of two classes of correlated aggregate claims,” Insurance, vol. 24, no. 3, pp. 301–308, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. C. Yuen and J. Y. Guo, “Ruin probabilities for time-correlated claims in the compound binomial model,” Insurance, vol. 29, no. 1, pp. 47–57, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. T. Xiao and J. Y. Guo, “The compound binomial risk model with time-correlated claims,” Insurance, vol. 41, no. 1, pp. 124–133, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Albrecher and O. J. Boxma, “A ruin model with dependence between claim sizes and claim intervals,” Insurance, vol. 35, no. 2, pp. 245–254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Zou and J.-H. Xie, “On the probability of ruin in a continuous risk model with delayed claims,” Journal of the Korean Mathematical Society, vol. 50, no. 1, pp. 111–125, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. J. Boucherie, O. J. Boxma, and K. Sigman, “A note on negative customers, GI/G/1 workload, and risk processes,” Probability in the Engineering and Informational Sciences, vol. 11, no. 3, pp. 305–311, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. V. Boikov, “The Cramér-Lundberg model with stochastic premium process,” Theory of Probabilistic Applications, vol. 47, no. 3, pp. 489–493, 2003. View at Google Scholar
  14. Z.-H. Bao, “The expected discounted penalty at ruin in the risk process with random income,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 559–566, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Labbé, H. S. Sendov, and K. P. Sendova, “The Gerber-Shiu function and the generalized Cramér-Lundberg model,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3035–3056, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Hao and H. Yang, “On a compound Poisson risk model with delayed claims and random incomes,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10195–10204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. G. Yu, “On the expected discounted penalty function for a Markov regime-switching insurance risk model with stochastic premium income,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 320146, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Zou and J.-H. Xie, “On the expected discounted penalty function for the compound Poisson risk model with delayed claims,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2392–2404, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. C. M. Dickson and C. Hipp, “On the time to ruin for Erlang(2) risk processes,” Insurance, vol. 29, no. 3, pp. 333–344, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Li and J. Garrido, “On ruin for the (n) risk process,” Insurance, vol. 34, no. 3, pp. 391–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Klimenok, “On the modification of Rouche's theorem for the queueing theory problems,” Queueing Systems, vol. 38, no. 4, pp. 431–434, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. S. Lin and G. E. Willmot, “Analysis of a defective renewal equation arising in ruin theory,” Insurance, vol. 25, no. 1, pp. 63–84, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet